Jan 14, 2006
| Response from Dr. Henry
Doxil (doxorubicin) is used to treat Kaposi's sarcoma in some AIDS patients as well as other malignancies. Most of the side effects show up during treatment though there can be some delayed bone marrow suppression of cardiac toxicity (which is usually carefully monitored). Mouth sores and skin problems can develop while receiving it which generally would get better if the dose is lowered or treatment is over or stopped. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Would My Boyfriend Get Chlamydia If I Didn't Tell Him The First Time
- What Percentage Of Women In The Us Have Bacterial Vaginosis?
- What Happens If You Have Unprotected Sex And You Have Hpv?
- What Causes Recurring Yeast Infections And Bacteria Vaginosis?
- What Can Cause Herpes False Positive?
- Syphilis Rash Around Eye
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.